# SDR USAA2009102192826

- Difficulty date: September 24, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C335332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON UPPER CHORD OF SUPPORT TEE BETWEEN BS 986.5 TO BS 1006, LBL 33.  REPLACED UPPER CHORD OF SUPPORT TEE BETWEEN BS 986.5 TO BS 1006, LBL 33 IAW B737 SRM 51-40-02.
